MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS PRECICE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS PRECICE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number P10.7-80B275
Medical Device Problem Codes Mechanical Problem (1384); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received and is pending evaluation.The root cause is unable to be determined at this time.A supplemental report will be submitted following the device evaluation.
 
Event or Problem Description
Information was received that the nail stopped during the lengthening protocol.Per the reporter, the nail was moving inside the body part.No patient adverse event was reported.
 
Additional Manufacturer Narrative
Corrected data: h6 (device code 4003 was previously submitted.The reporter has confirmed this event was not a migration issue, but a mechanical issue.).
 
Event or Problem Description
Additional information was received that "the thinner part is going inside the thicker part.It is loose.".
 
Additional Manufacturer Narrative
Visual inspection revealed no external damage to the returned nail.X-ray images of the internal components showed no damage and revealed the nail to be partially distracted.The nail was functionally tested and was able to distract and retract with the high-speed magnet tool and the external remote controller (erc).The maximum and minimum length were measured giving a total stroke measurement of 85.52 mm, which meets the 83.5±2.0 mm specification.Distraction force testing was measured at 276.85 lbs, which meets =180 lbs specification.With the information available, the reported failure mode could not be confirmed as the nail was found to be meeting specifications as part of this complaint investigation and nothing was found loose in the device.Review of the device history records indicated the unit met all required quality specifications and testing prior to product departure.
 
Event or Problem Description
No additional information was provided.

Brand Name
PRECICE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS
101 enterprise #100
aliso viejo 92656
Manufacturer (Section G)
NUVASIVE SPECIALIZED ORTHOPEDICS
101 enterprise #100
aliso viejo CA 92656
Manufacturer Contact
geoff gannon
101 enterprise #100
aliso viejo, CA 92656
8583448112
MDR Report Key13715575
Report Number3006179046-2022-00145
Device Sequence Number6373775
Product Code HSB
UDI-Device Identifier00812258020262
UDI-Public812258020262
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K191336
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP10.7-80B275
Device Lot Number1052113AAA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by Manufacturer03/09/2022
04/04/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date03/11/2022
04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale
Patient Weight47 KG